# SDR KBM2003F00069

- Difficulty date: October 19, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Part number: 7G547
- Part serial: 37369
- Condition: Malfunctioned
- Location: Fuel Pump
- Part time: 499 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FORWARD FUEL PUMP CIRCUIT BREAKER DOES NOT ILLUMINATE MASTER CAUTION LIGHT WHEN PULLED.  REPLACED.(K)
